# SDR ASAA2018030423762

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 41,917 hours, 12,844 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COWL VALVE OPEN LIGHT (BLUE) FLICKERS ON AND OFF IN TURBULENCE. VALVE FUNCTIONED NORMALLY WHEN IN THE ON OR OFF POSITION.  ACFT GROUNDED.  INSPECTED, CLEANED, & REPLACED THE BULBS IN COWL VALVE OPEN LIGHT.  INSPECTED THE NR 1 ENGINE COWL VALVE & CLEANED CONNECTORS. NO ISSUES NOTED, NR 1 ENGINE COWL VALVE OPS NORMAL IAW AMM 30-21-00. OK FOR SERVICE.
